Member’s Mark Rapid Release Extra Strength Acetaminophen Pain Reliever/Fever Reducer 500mg Gelcaps (1 bottle (400 gelcaps))
- Compare to Extra Strength Tylenol Rapid Release Gels Active Ingredient
- Relieves minor aches & pains due to: toothache, headache, the common cold, backache, muscular aches, arthritis, fever, and premenstrual and menstrual cramps.
- Rapid Release
- Extra Strength